Kidneys Home > Torisel Overdose
There is only limited information available about what to expect if someone receives too much Torisel (temsirolimus). During clinical trials, some side effects of the drug were more likely to occur with higher doses. These problems included fever, seizures, and shortness of breath. Seek immediate medical care if you believe you have overdosed on this drug.
Can You Receive Too Much Torisel?Torisel® (temsirolimus) is a prescription medication approved to treat advanced kidney cancer. This medication is given as an intravenous injection by a healthcare provider, in a healthcare setting. Therefore, an intentional overdose would be unlikely.
Effects of an OverdoseThere is little information available on an overdose with this medication. In clinical studies, the risk for certain serious Torisel side effects was increased with higher Torisel doses. Based on these studies, possible effects of an overdose on this drug may include:
- Warmth, redness, pain, and swelling of one or both legs
- Confusion or problems thinking, walking, or talking
- Bloody stools
- Shortness of breath or difficulty breathing
- Abdominal (stomach) pain
- Seeing, hearing, or believing things that aren't really there or aren't true.
Treatment Options for a Torisel OverdoseTreatment for a Torisel overdose will involve careful monitoring for potential overdose symptoms. In addition, treatment will include supportive care, which consists of treating symptoms that occur as a result of the overdose. For example, if seizures occur, they may be treated with anti-seizure medications.
It is important that you seek medical attention immediately if you believe that you or someone else may have received too much Torisel.